Vancomycin-induced Linear IgA Bullous Dermatosis

Vancomycin

INTRODUCTION

Linear IgA bullous dermatosis (LABD) is a rare acquired autoimmune skin disorder that presents as subepidermal blisters. It can be diagnosed by confir­ming the presence of a linear band of IgA along the basement membrane zone on direct immunofluo­rescence microscopy. Although LABD is usually idiopathic, it may be induced by drugs, malignancies, or infections. Many drugs, such as acetaminophen, amiodarone, furosemide, and phenytoin, have been implicated as the cause; however, vancomycin has been found to be the one most commonly associated. To our knowledge, there have been two cases of vancomycin-induced LABD reported in Korea to date. We herein report another case of a 45-year-old woman who presented with vancomycin- induced LABD, along with a review of the literature.
generic cialis 20mg

Category: Drugs

Tags: Linear IgA bullous dermatosis, Vancomycin

Leave a Reply

Your email address will not be published.

CAPTCHA image
*